Topological Methods in Nonlinear Analysis

On a generalization of Lazer-Leach conditions for a system of second order ODE's

Pablo Amster and Pablo De Nápoli

Full-text: Open access


We study the existence of periodic solutions for a nonlinear second order system of ordinary differential equations. Assuming suitable Lazer-Leach type conditions, we prove the existence of at least one solution applying topological degree methods.

Article information

Topol. Methods Nonlinear Anal., Volume 33, Number 1 (2009), 31-39.

First available in Project Euclid: 27 April 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Amster, Pablo; De Nápoli, Pablo. On a generalization of Lazer-Leach conditions for a system of second order ODE's. Topol. Methods Nonlinear Anal. 33 (2009), no. 1, 31--39.

Export citation


  • P. Amster and P. De Nápoli, Landesman–Lazer type conditions for a system of $p$-Laplacian like operators , J. Math. Anal. and Appl., 326 (2007), 1236–1243 \ref
  • E. Landesman and A. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance , J. Math. Mech., 19 (1970), 609–623 \ref
  • A. Lazer and D. Leach, Bounded perturbations of forced harmonic oscillators at resonance , Ann. Mat. Pura Appl., 82 (1969), 49–68 \ref
  • J. Mawhin, Topological degree methods in nonlinear boundary value problems, NSF-CBMS Regional Conference in Mathematics, 40 , Amer. Math. Soc., Providence, R. I. (1979) \ref ––––, Landesman–Lazer conditions for boundary value problems: A nonlinear version of resonance , Bol. de la Sociedad Española de Mat. Aplicada, 16 (2000), 45–65 \ref
  • L. Nirenberg, Generalized Degree and Nonlinear Problems Contributions to Nonlinear Functional Analysis (E. H. Zarantonello, ed.), Academic Press New York (1971), 1–9 \ref
  • R. Ortega and L. Sánchez, Periodic solutions of forced oscillators with several degrees of freedom , Bull. London Math. Soc., 34 (2002), 308–318